Wydział Matematyki i Informatyki UJ - lista publikacji

1-69 z 69.

1997

65.
On capacity and some its applications, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 35 (1997), 225-242
63.
On the regularity of the complex Monge-Ampere operator, COMPLEX GEOMETRIC ANALYSIS IN POHANG (1997), 181--189, Contemp. Math., 222, Amer. Math. Soc., Providence, RI, 1999
62.
Smooth exhaustion functions in convex domains, PROC. AMER. MATH. SOC. 125 (1997), no. 2, 477--484
61.
Extremal functions and equilibrium measures for Borel sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 291--296
60.
On Toeplitz operators in Segal-Bargmann spaces, UNIV. IAGEL. ACTA MATH. no. 34 (1997), 35--43
59.
Professor Father Andrzej Turowicz [1909--1989], (POLISH) ZESZ. NAUK. UNIW. OPOL. MAT. 30 (1997), 53--59
58.
57.
Singular set of w-holomorphic functions on quasi-projective algebraic sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 337--344
56.
Kummer configurations in P5, GEOM. DEDICATA 67 (1997), no. 3, 259--270
55.
On separately holomorphic functions, EXPOSITION. MATH. 15 (1997), no. 2, 175--181
54.
On Urata fibre bundles, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 297--301
53.
Holomorphic bijections of algebraic sets, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 63--66
52.
Zdzisław Opial, one of the most eminent students of Tadeusz Ważewski. (Polish), X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 61--66
51.
Partial results and equivalent formulations of the Jacobian conjecture, JACOBIAN CONJECTURE AND DYNAMICAL SYSTEMS (TORINO, 1997). Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 4, 275--282 (1999)
50.
An elementary proof of the tameness of polynomial automorphisms of k2, (ENGLISH. ENGLISH SUMMARY) UNIV. IAGEL. ACTA MATH. no. 35 (1997), 251--260
49.
The Jacobian conjecture in case of "non-negative coefficients", VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 67--75
48.
On complexified norm, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 115--120
47.
Armen Edigarian, E.A.Poletsky
Product property of the relative extremal function, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 331--335
46.
Extremal mappings in convex domains, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 151--156
45.
On definitions of the pluricomplex Green function, ANN. POLON. MATH. 67 (1997), no. 3, 233--246
38.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
37.
Grzegorz Lewicki, A.G.Aksoy
Diagonal operators, s-numbers and Bernstein pairs, PROCEEDINGS OF THE SECOND INTERNATIONAL WORKSHOP ON FUNCTIONAL ANALYSIS (TRIER, 1997). Note Mat. 17 (1997), 209--216 (1999)
36.
A characterization of Orlicz spaces isometric to Lp-spaces, FOURTH INTERNATIONAL CONFERENCE ON FUNCTION SPACES (ZIELONA GÓRA, 1995). Collect. Math. 48 (1997), no. 4-6, 663--671
35.
On the uniqueness of minimal projections in spaces of the James type, DEDICATED TO ROMAN TABERSKI ON THE OCCASION OF HIS 70th birthday. Funct. Approx. Comment. Math. 25 (1997), 59--65
31.
A proof of the criterion for multiplicity one, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 247--249
30.
Flat morphisms between regular varieties, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 243--246
29.
Nowa matura -- dyskusja i propozycje, WIADOMOŚCI MATEMATYCZNE, 33(1997) , 177 - 184
28.
Jerzy Ombach, P.Kloeden
Hyperbolic homeomorphisms are bishadowing, ANN. POLON. MATH. 65 (1997), 171--177
27.
Affine versions of Singer's theorem on locally homogeneous spaces, ANN. GLOBAL ANAL. GEOM. 15 (1997), no. 2, 187--199
26.
On the Cartan-Norden theorem, MATH. Z. 226 (1997), no. 2, 309--316
25.
Wiesław Pawłucki, K.Kurdyka
Subanalytic version of Whitney's extension theorem, STUDIA MATH. 124 (1997), no. 3, 269--280
24.
Zdzisław Pogoda, L.M.Sokołowski
23.
Convergence of holomorphic chains, ANN. POLON. MATH. 65 (1997), no. 3, 227--234
22.
21.
Subadditive ergodic theorems in $C(X)$, ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS vol. 1 (1997), 17-28
18.
On detection of chaotic dynamics in ordinary differential equations, PROCEEDINGS OF THE SECOND WORLD CONGRESS OF NONLINEAR ANALYSTS, PART 8 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 8, 4927--4935
16.
Conley's index---an extension of the Wa?ewski retract method, (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 163--167
14.
$Csp infty$-vectors and boundedness, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 223--238
12.
Jan Stochel, J.Janas
Selfadjoint operator matrices with finite rows, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 155--172
11.
Franiciszek Hugon Szafraniec, J.Janas,Cz.Olech
W3odzimierz Mlak (1931--1994), VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 1--9
10.
Unbounded subnormal operators. Why?, UNIV. IAGEL. ACTA MATH. no. 34 (1997), 149--152
9.
On the intersection multiplicity of analytic curves in Cm, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 163--169
6.
A note on the Kobayashi-Royden metric for real ellipsoids, PROC. AMER. MATH. SOC. 125 (1997), no. 1, 199--202
5.
The teacher's steadfast support for his student, JACEK SZARSKI (1921--1980). (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIĘDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 79--84
4.
Wiener's type sufficient conditions in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 47--74
3.
A remark on Tchebysheff polynomials in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 37--45
2.
On metrics associated with extremal plurisubharmonic functions, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 151--161
1.
Wiener's type regularity criteria on the complex plane, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 203--221